1 The Department of Science, Systems and Models, Roskilde University2 IMFUFA, Department of Science and Environment, Roskilde University3 Department of Science and Environment, Roskilde University
The notion of relatedness loci in the parabolic slices Per1(e2πip/q) in moduli space of quadratic rational maps is introduced. They are counterparts of the disconnectedness or escape locus in the slice of quadratic polynomials. A model for these loci is presented, and a strategy of proof of the faithfulness of the model is given.
Academie Des Sciences. Comptes Rendus. Mathematique, 2010, Vol 348, Issue 23-24, p. 1327-1330